Chibodee Registered User
#1

Just wondering has anyone ever had any strange after effects from taking pain medication Tramadol? Is this normal to have any effects?

Glowing Registered User
#2

I itched all over after taking it for 3 days - woke up and wanted to tear my own skin off :-/

Lippy C Registered User
#3

Its a very strong tablet it does not suit everyone you should go back to GP and request another alternative. Many people have various side effects from it. I personally cant take it I did take it once and was asleep for the day but excellent for pain relief.

#4

Didn`t feel right for days and constipation, its dehydrating.

Chriscl1 Registered User
#5

When my brother used it he woke up with itching and bad dreams where as when I used it after I done my knee in it just made me drowsy, fantastic pain reliever though.

Dohnny Jepp Registered User
#6

Had no side effects at all with it

#7

I had it after a leg break and felt really out if it on it stoned.
I had really vivid dreams nice ones but found it hard to sleep
didnt use full subscription and took nurofen instead

LUONATTA Registered User
#8

Hiya, I was prescribed Tramadol March 2011 as a powerful pain reliever for a long term condition. It did make me feel stoned and the pain relief is brilliant. The downside comes in when you try to stop this pain killer as it can cause major withdrawel sympton and I mean Major! consult your GP.

Want to share your thoughts?

Login here to discuss!